Geometric and Functional Analysis

, Volume 27, Issue 2, pp 289–372

Twisted Whittaker models for metaplectic groups

Article

DOI: 10.1007/s00039-017-0403-1

Cite this article as:
Lysenko, S. Geom. Funct. Anal. (2017) 27: 289. doi:10.1007/s00039-017-0403-1
  • 33 Downloads

Copyright information

© Springer International Publishing 2017

Authors and Affiliations

  1. 1.Institut Élie Cartan Nancy (Mathématiques)Université de LorraineVandoeuvre-lés-Nancy CedexFrance

Personalised recommendations